# SDR EE4Y2021042612698

- Difficulty date: April 26, 2021
- Submitted: April 26, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N132NK
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000132
- Aircraft time: 37,768 hours, 18,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17005669005
- Condition: Damaged
- Location: Frames 14-15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE BETWEEN FR14 AND FR15 AND BETWEEN STRINGER 20LH AND STRINGER 21LH SKIN WITH DENT AND CREASE. NOTE: THE SKIN WAS REPAIRED AS PER EMB ETD2021-190-009096 REV:E DATED APRIL 22, 2021. ( REFERENCE: JOB: A1K016 NRI: 1-60 ).
